Advertisement

On the regularity of boundary points in a resolutive compactification of a harmonic space

  • Teruo Ikegami
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 681)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. BAUER. Šilovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier 11 (1961) 89–136.CrossRefzbMATHGoogle Scholar
  2. [2]
    H.BAUER. Harmonische Räume und ihre Potential theorie (Lecture Notes in Math. 22) Springer 1966Google Scholar
  3. [3]
    T. IKEGAMI. A Note on axiomatic Dirichlet Problem, Osaka J.Math. 6 (1969) 39–47MathSciNetzbMATHGoogle Scholar
  4. [4]
    T.IKEGAMI. On the regularity of boundary points in a resolutive compactification of a harmonic space, (to appear in Osaka J.Math.)Google Scholar
  5. [5]
    C.MEGHEA. Compactification des espaces harmoniques (Lecture Notes in Math. 222) Springer 1971Google Scholar
  6. [6]
    L. NAIM. Sur le rôle de la frontière de R.S. Martin dans la théorie du potentiel, Ann. Inst. Fourier (Grenoble) 7 (1957) 183–281MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Teruo Ikegami
    • 1
  1. 1.Université d’OSAKAOsakaJapan

Personalised recommendations